Advertisement -- Learn more about ads on this site.


    DAISYPLAY   2,650
SparkPoints
2,500-3,999 SparkPoints
 
 

Still around


Tuesday, July 09, 2013

New challenge...reducing the migraine meds because it's been sending my blood pressure too low. After a week of cutting back, still having low readings...with the dia in the 40s a few times. No dizziness, so up to now I thought I was experiencing hypoglycemia and feeding myself unnecessary sugar. Now a further, yet gradual cutback of the med and sugar. Trying to keep the headaches under control too.

When cutting back on the med, it is advised to AVOID EXERCISE, but I manage to get in a little stretching and some slow and steady exercises.
SHARE
  Member Comments About This Blog Post:

BMCOLLEY 7/9/2013 4:32PM

    You know, doctors can tell what is causing your headaches just like they can tell what allergy you are suffering from. emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by DAISYPLAY